MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE
Catalog Number 60000000L
Medical Device Problem Codes Restricted Flow rate (1248); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse stated they were trying to troubleshoot low flow on arctic sun device sn#dygyal006.They tried to empty the pads and was getting an empty pads not complete alert.Had them disconnected pads and attempt to fill device.Device would not fill, reconnected pads and tried to start therapy but got a reservoir empty alarm (05).Guided to therapy screen and attempted to drain pads but again got a failure to complete.Guided to diagnostics, system hours 100, pump hours 65, inlet pressure (ip) was -11psi, circulation pump command (cpc) was 0 percentage, flow rate (fr) was 0lpm.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: d, e, f, g, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse stated they were trying to troubleshoot low flow on arctic sun device sn#(b)(6).They tried to empty the pads and was getting an empty pads not complete alert.Had them disconnected pads and attempt to fill device.Device would not fill.Reconnected pads and tried to start therapy but got a reservoir empty alarm (05).Guided to therapy screen and attempted to drain pads but again got a failure to complete.Guided to diagnostics, system hours 100, pump hours 65, inlet pressure (ip) was -11psi, circulation pump command (cpc) was 0 percentage, flow rate (fr) was 0lpm.
 
Event or Problem Description
It was reported that the nurse stated they were trying to troubleshoot low flow on arctic sun device sn# (b)(6).They tried to empty the pads and was getting an empty pads not complete alert.Had them disconnected pads and attempt to fill device.Device would not fill.Reconnected pads and tried to start therapy but got a reservoir empty alarm (05).Guided to therapy screen and attempted to drain pads but again got a failure to complete.Guided to diagnostics, system hours 100, pump hours 65, inlet pressure (ip) was -11psi, circulation pump command (cpc) was 0 percentage, flow rate (fr) was 0lpm.Per follow up information received via task on 29apr2025, biomed stated that the user sent the device down for pressure issues.Checked the even log and saw 07 and 02 alerts over the weekend, they ran a functional check in bypass, -7.0 psi, flow rate (fr) was 1.8 lpm, circulation pump command (cpc) was 45 percentage, device heated and cooled fine, connected a shunt and got flow rate (fr) 4.1 lpm, inlet pressure (ip) was -7.0, circulation pump command (cpc) was 98 percentage.
 
Additional Manufacturer Narrative
Restricted flow rate: the reported issue was unconfirmed.The root cause of the reported issue could not be determined as the reported issue could not be reproduced.The device was evaluated upon receipt.During the functional testing the unit filled up normally.During the functional testing the unit did not experience any issues (heats above 30°c and cools below 6°c and is stable at 28°c with a flow of 1.8 l/m with -7.0 psi in bypass mode).During a ctu calibration of the unit an error 90 was shown, so a ctu calibration was restarted and an error 2 was shown during calibration.Replaced pressure transducer.The unit passed all tests, is functioning properly and is ready for use.The labeling/packaging review is not required as the reported event is unconfirmed.A dhr review is not required as the reported event is unconfirmed.Gas leak: the reported issue was confirmed.The root cause identified is a failed pressure transducer.The device was evaluated upon receipt.During the functional testing the unit did not experience any issues (heats above 30°c and cools below 6°c and is stable at 28°c with a flow of 1.8 l/m with -7.0 psi in bypass mode).During a ctu calibration of the unit an error 90 was shown, so a ctu calibration was restarted and an error 2 was shown during calibration.Replaced pressure transducer.The unit passed all tests, is functioning properly and is ready for use.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.A dhr review is not required as the reported event is not an out of box failure and therefore the reported event is not manufacturing related.Correction: b, d, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN STAT
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21385491
Report Number1018233-2025-00937
Device Sequence Number8291766
Product Code DWJ
UDI-Device Identifier00801741161520
UDI-Public(01)00801741161520(11)221103
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60000000L
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer03/20/2025
07/31/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date03/24/2025
08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown